• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Anybody lose there cardio while on?

d0g

New member
Newbies
Joined
Jul 28, 2002
Messages
2
Anyone else lose there aerobic capacity when there on a cycle?....after 4 to 5 weeks of fina and dbol my cardio is shit...i walk up some stairs and its like runnin a marathon,and squats wow there almost impossible,just cant get enough air in my lungs.It seems like fina is what kills me,test dbol isnt to bad,im humpin some the first 4 weeks of a cycle from dbol but after that im fine but this fina dbol is a killer
 

w8's

New member
Registered
Joined
Jun 12, 2002
Messages
248
maybe from higher blood pressure from the gear?
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
4,922
Shit yes this has happened to me. Its a combination of things.
Mostly I think its the rapid weight gain (usually from an aromotizing drug) that you body has not adjusted to yet. And the extra water can also signal temporary high blood pressure, which would magnify those symptoms. Usually when the body gets
adjusted to the weight, these problems dissapear.
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
This also seems to happen to me during the latter part of a fina cycle (or after it's been added)!

xcel
 

Mr_Magoo

New member
Kilo Klub Member
Joined
Jun 5, 2002
Messages
1,828
fina is the biggest culprit of this in terms of cramping that i know of, but all roids can give this problem due to increased creatine and glycogen in ur cells that disrupts homeostasis and ur body must adapt to, usually takes 5 weeks
 

d0g

New member
Newbies
Joined
Jul 28, 2002
Messages
2
I kinda figured it was the fina........test and others dont smear my cardio like this,thanks for the replies
 

biggerthanyou

New member
Registered
Joined
Jun 11, 2002
Messages
232
I get it a little when I use High amounts of test. but when I use test and fina together, it gets pretty bad. it also changes the color of my skin. I'm ALWAYS looking red almost purple in the face and all over while in the gym.
good luck and be safe...

bigger...
 

Got Juice

New member
Kilo Klub Member
Joined
Jul 23, 2002
Messages
1,309
ahh brother lemme tell you. i have been seeing this new chick from the gym and she wanted to show me this trail that she always walks on which takes you down to the mississippi river. well this bitch was like straight up and down. lemme tell you coming up was a fucking BITCH!!! im still outta breath from that shit, and on top of that i didnt even get any pussy for the long haul!!lol


Later,
Todd
 

MrDummy

New member
Newbies
Joined
Jul 5, 2002
Messages
22
aint that a bitch

HAH HA HA AH AHAHAHAH



:D
 

Staff online

Forum statistics

Total page views
501,743,059
Threads
123,330
Messages
2,346,922
Members
155,043
Latest member
Ryanp81
Top